# SDR A6WA0000020

- Difficulty date: March 2, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Escape Slide
- Part time: 18,516 hours, 24,701 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 EVAC SLIDE LIGHTING BATTERY FAILS VOLTAGE CHECK.  REMOVED AND REPLACED NR 2 SLIDE ASSY.  (M)
